I had the Mirena inserted 10/6/11 after i had to have a D&E due to loss of pregnancy. I have been cramping almost every day with light spotting. I also bleed every time after sex.. if not immediately after, then usually the next morning and it lasts about 2 days. i also feel bloated most of the time and feel like i have gained a little weight. i dont have a scale so i cant really check. Not sure if this is normal or not.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abnormal Uterine Bleeding - I am getting ready to start taking Aleese in a few days for unexplained?
Posted 19 Sep 2009 • 1 answer
Posted 2 Dec 2009 • 1 answer
Posted 23 Feb 2011 • 2 answers
Posted 30 Jan 2014 • 2 answers
Posted 15 May 2016 • 0 answers